Journal of Symbolic Logic

Simplified Morasses

Dan Velleman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We define a structure which is much simpler than a morass, but whose existence is equivalent to the existence of a morass.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 1 (1984), 257-271.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741492

Mathematical Reviews number (MathSciNet)
MR736620

Zentralblatt MATH identifier
0575.03035

JSTOR
links.jstor.org

Citation

Velleman, Dan. Simplified Morasses. J. Symbolic Logic 49 (1984), no. 1, 257--271. https://projecteuclid.org/euclid.jsl/1183741492


Export citation